![]() |
Volumn 22, Issue 5, 2001, Pages 1593-1609
|
Collocation methods for the computation of periodic solutions of delay differential equations
a
|
Author keywords
Collocation methods; Delay differential equations; Periodic solutions
|
Indexed keywords
COMPUTATIONAL METHODS;
CONVERGENCE OF NUMERICAL METHODS;
INITIAL VALUE PROBLEMS;
POLYNOMIALS;
COLLOCATION METHODS;
PERIODIC SOLUTIONS;
DIFFERENTIAL EQUATIONS;
|
EID: 0034770393
PISSN: 10648275
EISSN: None
Source Type: Journal
DOI: 10.1137/S1064827599363381 Document Type: Article |
Times cited : (126)
|
References (33)
|